# SDR LR7A9958

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Gouged
- Location: Bs 836
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THRU FLIGHT CHECK, FOUND LT SLOPING LONGERON H FLANGE GOUGED APPROX .020 INCH DEPTH AT FS 836.  BLENDED, INSPECTED, PRIMED AND TOP COATED PER COTNEY COMPANY EDJ19-1, REV IR.
